RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2017, Volume 29, Issue 2, Pages 18–28 (Mi dm1426)  

Limit theorems for bounded branching processes

G. K. Kobanenko

Lomonosov Moscow State University

Abstract: The conditions under which the nonextincting trajectories of a discrete time bounded branching process with probability 1: either only finitely many times hit the upper boundary, either infinitely often hit the upper boundary, or coincide with the upper boundary after some random moment.

Keywords: bounded branching process, behavior of trajectories, limit theorems.

DOI: https://doi.org/10.4213/dm1426

Full text: PDF file (448 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2018, 28:5

Bibliographic databases:

UDC: 519.218.23
Received: 17.02.2017

Citation: G. K. Kobanenko, “Limit theorems for bounded branching processes”, Diskr. Mat., 29:2 (2017), 18–28

Citation in format AMSBIB
\Bibitem{Kob17}
\by G.~K.~Kobanenko
\paper Limit theorems for bounded branching processes
\jour Diskr. Mat.
\yr 2017
\vol 29
\issue 2
\pages 18--28
\mathnet{http://mi.mathnet.ru/dm1426}
\crossref{https://doi.org/10.4213/dm1426}
\elib{https://elibrary.ru/item.asp?id=29437292}


Linking options:
  • http://mi.mathnet.ru/eng/dm1426
  • https://doi.org/10.4213/dm1426
  • http://mi.mathnet.ru/eng/dm/v29/i2/p18

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:214
    Full text:5
    References:27
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020